# SDR DALA2024101009922

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598730) PASSENER SEAT TRACK HAS EVIDENCE OF CORROSION FROM STA 767 TO STA 887 RBL 25. ACCOMPLISHED REPAIR ON SEAT TRACK FROM STA 767 TO 887 RBL 25 PER B737 SRM 53-00-52-2R, REPAIR 5 AND DWG# 146A5300 REV. C.
